Magical helium clusters

McClintock, Peter V. E. (2004) Magical helium clusters. Physics World, 17 (7). pp. 18-19. ISSN 0953-8585

[img]
Preview
PDF (magicPrePrint)
magicPrePrint.pdf - Submitted Version

Download (29kB)
Item Type: Journal Article
Journal or Publication Title: Physics World
Additional Information: Editorial matter
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 31489
Deposited By: Professor P. V. E. McClintock
Deposited On: 25 Jan 2010 14:19
Refereed?: No
Published?: Published
Last Modified: 26 Feb 2020 01:20
URI: https://eprints.lancs.ac.uk/id/eprint/31489

Actions (login required)

View Item View Item